# SDR TSAA0456058

- Difficulty date: July 27, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- Aircraft time: 33,459 hours, 57,290 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543130
- Part serial: 98268H7984
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NON-ETOPS FLIGHT 46, HNL-ITO: OUTER PANE OF WINDOW R1 CRACKED. RETURN TO HNL.  REMOVE AND REPLACE WINDOW R1 IAW AMM 56-11-11. AIRCRAFT RETURNED TO SERVICE.
